# SDR IPXA2016060604308

- Difficulty date: May 17, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 69,811 hours, 13,824 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: ADA766731
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, FORWARD CARGO COMPARTMENT AFT BULKHEAD WEB IS CORRODED AT BS 6-73.5 ABOVE LONGERON 42 RT.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT CHORD IAW DWG ADA7667 AND SRM 51-35-01.
